Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2017, Article ID 5104701, 4 pages
https://doi.org/10.1155/2017/5104701
Research Article

Star-Supermagic Decompositions of the Complete Bipartite Graph Minus a One-Factor

1Department of Mathematics, Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Pracharat 1 Rd., Bangkok 10800, Thailand
2Department of Mathematics, Faculty of Science, Srinakharinwirot University, Bangkok 10110, Thailand

Correspondence should be addressed to Tanawat Wichianpaisarn; ht.ca.bntumk.ics@w.tawanat

Received 23 March 2017; Accepted 30 May 2017; Published 21 June 2017

Academic Editor: Dalibor Froncek

Copyright © 2017 Tanawat Wichianpaisarn and Uthoomporn Mato. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tanawat Wichianpaisarn and Uthoomporn Mato, “Star-Supermagic Decompositions of the Complete Bipartite Graph Minus a One-Factor,” International Journal of Mathematics and Mathematical Sciences, vol. 2017, Article ID 5104701, 4 pages, 2017. https://doi.org/10.1155/2017/5104701.